Stochastic dynamical systems with weak contractivity properties II. Iteration of Lipschitz mappings

Volume 125 / 2011

Marc Peigné, Wolfgang Woess Colloquium Mathematicum 125 (2011), 55-81 MSC: 37Hxx, 60G50, 60J05. DOI: 10.4064/cm125-1-5


In this continuation of the preceding paper (Part I), we consider a sequence $(F_n)_{n\ge 0}$ of i.i.d. random Lipschitz mappings $\mathsf X \to \mathsf X$, where $\mathsf X$ is a proper metric space. We investigate existence and uniqueness of invariant measures, as well as recurrence and ergodicity of the induced stochastic dynamical system (SDS) $X_n^x = F_n \circ \dots \circ F_1(x)$ starting at $x \in \mathsf X$. The main results concern the case when the associated Lipschitz constants are log-centered. Principal tools are local contractivity, as considered in detail in Part I, the Chacon–Ornstein theorem and a hyperbolic extension of the space $\mathsf X$ as well as the process $(X_n^x)$.

The results are applied to a class of examples, namely, the reflected affine stochastic recursion given by $X_0^x=x \ge 0$ and $X_n^x = |A_nX_{n-1}^x - B_n|$, where $(A_n,B_n)$ is a sequence of two-dimensional i.i.d. random variables with values in $\mathbb R^+_* \times \mathbb R^+_*$.


  • Marc PeignéLaboratoire de Mathématiques
    et Physique Théorique
    Université François Rabelais Tours
    Fédération Denis Poisson – CNRS
    Parc de Grandmont
    37200 Tours, France
  • Wolfgang WoessInstitut für Mathematische Strukturtheorie
    (Math C)
    Technische Universität Graz
    Steyrergasse 30, A-8010 Graz, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image